# SDR JJBA2011331137

- Difficulty date: February 3, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 26,110 hours, 36,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  GROUND CREW RECHARGED BATTERY'S AND OPS CHECK WAS SATISFACTORY.  ACFT WAS RELEASED TO SERVICE.
